Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2007, 4:02 PM EDT for Houston County, Pulaski County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 5, 2007, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Houston County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:10 PM EDT | HAIL 0.75 | 4 S Perry, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 052002 SVRFFC GAC153-235-052030- /O.NEW.KFFC.SV.W.0121.070605T2002Z-070605T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT TUE JUN 5 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOUSTON COUNTY IN CENTRAL GEORGIA NORTHWESTERN PULASKI COUNTY IN CENTRAL GEORGIA * UNTIL 430 PM EDT * AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR HENDERSON...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYNEVILLE...BROWNDALE AND HAWKINSVILLE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3243 8380 3225 8380 3223 8344 3243 8344 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:54 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 5, 3:54 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT TUE JUN 5 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED POP UP THUNDERSTORMS ACROSS NORTH AND CENTRAL GA AT THE MOMENT. A FEW OF THESE ARE GETTING CLOSE TO SEVERE LIMITS BUT MOSTLY SEEING A LOT OF LIGHTNING AND PEA TO PENNY SIZE HAIL. WE ALSO CURRENTLY HAVE A SEVERE THUNDERSTORM WATCH GOING TILL 8PM. THE WATCH INCLUDES EVERYTHING SOUTH OF A HARRIS TO JEFFERSON COUNTY LINE. MOST OF THE BETTER INSTABILITY INDICES ARE DOWN ACROSS SOUTH GA BUT THE MAIN FOCUSING MECHANISM IS A WEAK SURFACE TROF ORIENTED NE TO SW LOCATED JUST SOUTH OF AN ATLANTA TO GAINESVILLE LINE. THIS IS THE SAME SURFACE BOUNDARY/TROF THAT CAUSED THE ISOLATED STORMS TO POP UP YESTERDAY AS WELL. AS THE EVENING PROGRESSES THIS TROF IS EXPECTED TO START MAKING ITS WAY E AS A LARGE HIGH PRESSURE RIDGE BUILDS INTO THE TN AND OH VALLEYS THROUGH WEDNESDAY. THIS RIDGE WILL PUSH THE SURFACE TROF OUT INTO THE ATLANTIC AND BRING MORE DRY WEATHER TO GA THROUGH THE EXTENDED. TEMPS WILL CONTINUE TO BE AT OR SLIGHTLY ABOVE SEASONAL NORMS. .LONG TERM /FRIDAY THROUGH TUESDAY/... IN THE EXTENDED THE SURFACE RIDGE ENDS UP PUSHING OFF THE GA/FL COAST BY FRI BUT IT ENDS UP TURNING INTO A BERMUDA LIKE RIDGE THROUGH THE WEEKEND. THE UPPER LEVEL RIDGE STAYS PARKED OVER THE THE GULF STATES THROUGH THE END OF NEXT WEEK. THIS WILL KEEP GA IN AN OVER ALL DRY PATTERN. THERE ARE SOME WEAK WAVES THAT TRY TO MOVE INTO THE AREA FROM THE GULF BUT THEY ALL SEAM TO DIMINISH RAPIDLY AS THEY MOVE ONSHORE. ALL IN ALL MORE HOT AND DRY CONDITIONS EXPECTED THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 92 67 91 67 / 20 0 5 5 10 ATLANTA 65 90 70 90 69 / 20 0 5 5 10 BLAIRSVILLE 60 87 57 86 64 / 20 5 10 5 10 CARTERSVILLE 57 91 63 90 65 / 10 5 10 5 10 COLUMBUS 67 94 72 92 71 / 20 0 5 10 10 GAINESVILLE 64 89 68 90 69 / 20 5 10 5 10 MACON 66 94 68 96 72 / 20 0 5 5 10 ROME 60 93 66 94 69 / 10 5 10 5 10 PEACHTREE CITY 58 91 63 89 68 / 20 0 5 5 10 VIDALIA 68 93 69 94 70 / 20 5 0 5 10 && .FFC WATCHES... SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING AREAS BALDWIN-BIBB-BLECKLEY-CRAWFORD-CRISP-DODGE-DOOLY-HOUSTON-JONES- LAURENS-MONROE-MONTGOMERY-PEACH-PULASKI-TELFAIR-TWIGGS-WHEELER- WILCOX-WILKINSON-EMANUEL-JEFFERSON-JOHNSON-TOOMBS-TREUTLEN- WASHINGTON-CHATTAHOOCHEE-HARRIS-MACON-MARION-MUSCOGEE-SCHLEY- STEWART-SUMTER-TALBOT-TAYLOR-UPSON-WEBSTER && 01
Hazardous weather outlook, Jun 5, 6:30 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EDT TUE JUN 5 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 630 AM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA. A FEW SEVERE THUNDERSTORMS POSSIBLE IN CENTRAL GEORGIA. .SYNOPSIS... A LARGE LOW...CENTERED OVER THE EASTERN GREAT LAKES...DOMINATES THE WEATHER PATTERN OVER THE EASTERN UNITED STATES. OVER GEORGIA...THERE IS A WEAK SURFACE TROUGH ACROSS THE NORTHWEST AND A STALLED OUT FRONTAL BOUNDARY FROM LA GRANGE...TO MILLEDGEVILLE...TO AUGUSTA. .PRIMARY HAZARDS... ISOLATED SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND OCCASIONAL LIGHTNING WILL BE POSSIBLE ALONG AND SOUTH OF A COLUMBUS...TO MACON...TO WARRENTON LINE THIS AFTERNOON AND EVENING. .DISCUSSION... THE COMBINATION OF A STRONG MID LEVEL SHORTWAVE...WEAK SURFACE BOUNDARIES...AND STRONG HEATING FROM THE JUNE SUN WILL RESULT IN ENOUGH INSTABILITY FOR AT LEAST ISOLATED THUNDERSTORMS ACROSS ALL OF NORTH AND GEORGIA THIS AFTERNOON. ACROSS CENTRAL GEORGIA...WHERE MORE MOISTURE IS PRESENT...THUNDERSTORM ACTIVITY WILL BE MORE WIDE SPREAD. BY THIS AFTERNOON...INSTABILITY SHOULD BE ENOUGH TO ALLOW A FEW OF THE THUNDERSTORMS ACROSS MIDDLE GEORGIA TO BECOME SEVERE...WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 5, 3:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT TUE JUN 5 2007 GAZ111-052015- 344 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTH WHEELER COUNTY UNTIL 415 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHEELER COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO AND GLENWOOD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Jun 5, 3:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT TUE JUN 5 2007 GAZ080-091-052015- 347 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN TAYLOR AND MARION COUNTIES UNTIL 415 PM EDT... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKLAND...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TAYLOR AND MARION COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OAKLAND...RUPERT...POTTERVILLE AND BUTLER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Jun 5, 3:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT TUE JUN 5 2007 GAZ074>076-052100- 354 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN WASHINGTON...NORTHERN JEFFERSON...AND GLASCOCK COUNTIES UNTIL 500 PM EDT... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM GIBSON TO 5 MILES WEST OF WARTHEN...MOVING EAST AT 25 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 5, 3:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT TUE JUN 5 2007 GAZ083-095-096-052030- 356 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH SIZED HAIL IN BLECKLEY...EAST HOUSTON AND TWIGGS COUNTIES UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JEFFERSONVILLE TO HAYNEVILLE...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS BLECKLEY...EAST HOUSTON AND TWIGGS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE...TARVERSVILLE...JEFFERSONVILLE...DANVILLE...FIVE POINTS AND COCHRAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Jun 5, 3:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT TUE JUN 5 2007 GAZ039-052030- 359 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN WILKES COUNTY UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORMAN...VERY NEAR THE ELBERT COUNTY LINE...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT NORMAN. PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THIS THUNDERSTORM...ALONG WITH VERY HEAVY RAIN. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, Jun 5, 4:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 E HAMPTON 33.38N 84.23W
06/05/2007 HENRY GA COUNTY OFFICIAL
TWO TREES DOWN ALONG HWY 155
0300 PM HAIL 3 S MAUK 32.46N 84.42W
06/05/2007 E0.25 INCH MARION GA PUBLIC
ONE PINE TREE ALSO SNAPPED OFF.
0304 PM HAIL ALPHARETTA 34.07N 84.27W
06/05/2007 E0.75 INCH FULTON GA AMATEUR RADIO
ALSO ESTIMATED 30 TO 35 MPH WINDS
0305 PM HAIL EASTMAN 32.20N 83.18W
06/05/2007 E0.25 INCH DODGE GA EMERGENCY MNGR
0310 PM TSTM WND DMG GRIFFIN 33.24N 84.27W
06/05/2007 SPALDING GA COUNTY OFFICIAL
A COUPLE POWER LINES DOWNED...POSSIBLY DUE TO
THUNDERSTORM WINDS
0330 PM HAIL FORT VALLEY 32.55N 83.89W
06/05/2007 E0.50 INCH PEACH GA COUNTY OFFICIAL
911 RECEIVED REPORTS OF DIME SIZE HAIL OFF OF MIAMI
VALLEY ROAD.
0335 PM HAIL 4 NE PERRY 32.51N 83.69W
06/05/2007 E0.25 INCH HOUSTON GA PUBLIC
PENNY-SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 41 AND
96.
0335 PM HAIL BONAIRE 32.54N 83.60W
06/05/2007 E0.88 INCH HOUSTON GA PUBLIC
0335 PM HAIL 10 E PERRY 32.46N 83.57W
06/05/2007 E0.75 INCH HOUSTON GA PUBLIC
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 36 min |
| Jun 5, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Jun 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 5, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 26 min |
| Jun 5, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 23 min |
| Jun 5, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 28 min |
| Jun 5, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Jun 5, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jun 5, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 25 min |
| Jun 5, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 25 min |
| Jun 5, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 51 min |
| Jun 5, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 24 min |
| Jun 5, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 23 min |
| Jun 5, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 26 min |
| Jun 5, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.